# SDR DALA2022012500507

- Difficulty date: January 25, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOC BTW FR 60 TO FR 61 BTW STR 43R TO STR 44 AT LOWER FUSELAGE (SRM REPAIR) CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER A320 SRM 53-00-11. (2098055)
